| Catalog Number |
SRX-580 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
05/15/2019
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient reported, right side "capsular contracture, baker grade unknown".With "i fell about (b)(6) weeks ago.And implant ruptured.Mammogram shows leak and silicone outside the implant.And the adjacent soft tissues, stayed in one spot and tight".Device remains implanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication.And analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade unknown.
Event or Problem Description
Patient reported right side "capsular contracture baker grade unknown." patient also reported "i fell about 3 weeks ago and implant ruptured, mammogram shows leak and silicone outside the implant and the adjacent soft tissues, stayed in one spot and tight" which is not device related.Healthcare professional later reported rupture.Device has been explanted and replaced.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: capsular contracture : : unable to observe since it is a medical event and is not related to the device.Rupture-ndr : : not applicable as the event is not related to the device.Rupture : observed, broken on the anterior side assessed as surgical damage, broken on the anterior side assessed as smooth opening and missing side assessed inconclusive.No additional observation.No further actions are required as no issues with the manufacturing process are observed.
Event or Problem Description